★Todays Deals  Customer Service: 1.888.222.6056   |   Support
ww
English
0
 Shopping Cart
Items in your shopping cart Quantity Price
Subtotal: $0.00
$0.00

Advil Easy Open Ibuprofen 200 mg - 200 Coated Tablets

by Advil
 | Write a Review
 
  • X
  • Share with Friends
  • Share this page with others and earn Rewards! Free to join.  Sign In OR Read More.
  •   OR  
    Copy Link

UPC: 305730154215
Item #: 115912
Total Weight: 0.34 lbs (0.15 kg)
Package Format: 200 Coated Tablets
Easy Open Ibuprofen 200 mg
List Price: $22.99
Our price: $20.43
You Save: $2.56 (11%)
Ships in seven business days. 
See other options
Size:
Qty:
Maximum quantity for this item
Minimum quantity for this item is 1
Customers Who Viewed This Item Also Viewed
Preparation H Maximum Strength Pain Relief Cream
Advil Children's Liquid Fever Reducer and Pain Reliever
Advil Ibuprofen 200 mg
Advil Ibuprofen 200 mg
Hyland's Leg Cramps
Nature's Gift DMSO Liquid Glass 99.9- Pure
Product Information

UPC: 305730154215
Total Weight: 0.34 lbs (0.15 kg)
Package Format: 200 Coated Tablets

  • 200 mg
  • Easy to Open
  • Coated Tablets

Easy Open Coated Ibuprofen 200 mg from Advil features a top easy to open for those that struggle with traditional capsule bottles.

Warnings: Keep out of reach of children. Do not take more than recommended dosage.

Notes: For complete warning, drug and ingredient list read packaging completely and carefully before use.

Recommended Use: 1 Tablets to 2 Tablets. Do not exceed more than 6 in a 24 hour period.

Disclaimer: Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.

This item has zero reviews. Write a review and be the first!

Customers who like Advil may also like

Look for similar items by category



Legal Disclaimer

While we try ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that which is shown on our Web site. We recommend that you do not solely rely on the information presented on our website and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content and information on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by eVitamins or the US Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. eVitamins assumes no liability for inaccuracies or misstatements about products.
Coupons & Promotions
Sign Up
eVitamins, Copyright 1999-2018. All Rights Reserved.

Statements made about specific vitamins, supplements, procedures or other items sold on or through this website have not been evaluated by eVitamins or by the United States Food and Drug Administration. They are not intended to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only. As always, please consult with a licensed doctor or physician before starting any diet, exercise or supplement program, before taking any vitamin or medication, or if you have or suspect you might have a problem.

Privacy Policy | Terms and Conditions